# SDR CALA2012022300116

- Difficulty date: February 23, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 47,343 hours, 6,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 1415134146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 303-325 LBL 30 FLOOR SUPPORT FOUND CORRODED.  CABIN BS 303-325 LBL 30" FLOOR SUPPORT CORROSION REMOVED AS PER SRM 51-10-021 BLEND OUT AREA D:0.032" X ORG.0.071" X W:1"X L:3" OUT OF SRM 53-00-51 ALLOWABLE DAMAGE 1 FIG 101.  LIMIT AND CORRODED SUPPORT REPLACED AS PER SRM 51-10-02 AND NEW SUPPORT INSTALLED AS PER SRM 51-40-02.
